# SDR ABXA2024053100414

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: General aviation
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Part number: 251T120527
- Part serial: A3193
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERONS DO NOT CENTER THEMSELVES, AILERON FEEL EXTREMELY LIGHT. MOVE LEFT/ RIGHT THEY STAY LEFT RIGHT.
